Ask a doctor

After seven weeks of my second laser treatment for dark spots I have been left with marks on those areas that resemble burns?

Doctor Answers (1)

Hyperpigmentation after Photofacial treatments

+1

With a Photofacial it is not normal to have a mark that looks like the laser head, 7 weeks post treatment. However is it possible that it pulled pigment to the surface. That would not resemble the laser head. Without a picture and knowledge of what your skin looked like before and immediately after the treatment, its hard to tell. I would make a follow up appointment and let the practitioner take a look at the area. Another way to help lighten pigment would be to use Hydroquinone 4 weeks before any treatment for preventative measures.


Louisville Plastic Surgeon
4.5 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.